# SDR CKSA97392

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bearing
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND LEVEL 2 CORROSION:  BEARING IN FITTING FOR AFT MOUNT OF DRAG STRUT INNER SURFACE CORRODED/FLAKING.  REMOVED AND REPLACED NR 1 PYLON AFT DRAG STRUT MOUNT BEARING IAW L1011 MM 57-43-01.  NON-ROUTINE TASK CARD NUMBER 107570.
